MathSciNet Relay Station
MathSciNet bibliographic data
MR2499494 05C07
Khalifeh, M. H.; Yousefi-Azari, H.; Ashrafi, A. R. The first and second Zagreb indices of some graph operations. Discrete Appl. Math. 157 (2009), no. 4, 804–811.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement